7 doctors weighed in:

Does taking flexeril (cyclobenzaprine hcl) cause weight gain?

7 doctors weighed in
5 doctors agree

In brief: No

If the Flexeril (cyclobenzaprine hcl) is being taken due to muscle spams or pain, then it's more likely that the weight gain is resulting from a decrease in activity and altered eating habits.
Weight gain is not considered a typical side effect of the medication. A rare incidence has been reported but no causal relationship to the drug has been established. So as a general rule, don't consider fexeril as the culprit.

In brief: No

If the Flexeril (cyclobenzaprine hcl) is being taken due to muscle spams or pain, then it's more likely that the weight gain is resulting from a decrease in activity and altered eating habits.
Weight gain is not considered a typical side effect of the medication. A rare incidence has been reported but no causal relationship to the drug has been established. So as a general rule, don't consider fexeril as the culprit.
Dr. Matthew St. Laurent
Dr. Matthew St. Laurent
Thank
Dr. David Rosenfeld
Pain Management
1 doctor agrees

In brief: I have not seen this

That is not a side effect that I have seen.
Sedation is the most common side effect in my opinion.

In brief: I have not seen this

That is not a side effect that I have seen.
Sedation is the most common side effect in my opinion.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
1 comment
Dr. Marci Dietrich
i agree sedation is a cmmon side effect. If yo are sedated you are less likely to be physically active. if you are injusred and taking Flexeril you may not be able to exercise as much as you would like. You could gain weight in that situation.
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors